ITEM METADATA RECORD
Title: Left-symmetric structures on weakly graded Lie algebras
Authors: Dekimpe, Karel # ×
Issue Date: 1998
Publisher: Kyungpook University
Series Title: Kyungpook Mathematical Journal vol:38 issue:1 pages:163-170
ISSN: 1225-6951
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.